# SDR AALA20001016

- Difficulty date: June 14, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 5 INBOARD LEG BELOW FLOOR CRACKED FROM TOO LONG SCREW, STATION 776.  INSTALLED STRAP DOUBLER IAW ESO80559 DATED 6/12/2000.  (M)
